# SDR USAA20101008BA056

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder Damper
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TLV - FOUND THE RIGHT EMERGENCY DOOR ACCUMULATOR/DAMPER PRESSURE LOW.   ACCUMULATOR SERVICED TO NOMINAL PRESSURE.
